# SDR USAA2013021800029

- Difficulty date: January 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53235103200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CLEAT AT FR35.5 BETWEEN S40R TO S41R.  REPLACED CLEAT AT FR35.5 BETWEEN S40R TO S41R IAW A321 SRM 51-72-11, AIRBUS DRAWING D53235027 & D53235404.
